# SDR M7K2008F00097

- Difficulty date: March 3, 2008
- Submitted: August 5, 2008
- Operation: Air carrier
- Aircraft: N807MH
- Make and model: Urocop EC 130 B4
- Aircraft serial: 3912
- Engine: Tmeca ARRIEL2B1
- System (JASC): 3300 · Lighting System
- Part: Potentiometer
- Part number: PK16QCSSP4X1KMA
- Condition: Intermittent
- Location: Cabin Lights
- Part time: 3,377 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AT FULL BRIGHTNESS ADJUSTMENT ALL CONTROLLED LIGHTING FLICKERS ON AND OFF INTERMITTENTLY.  REPLACEMENT WITH NEW PART CORRECTED THE DEFECT.  (K)
